Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A counterexample in the factorization of Banach space operators


Author: Richard Bouldin
Journal: Proc. Amer. Math. Soc. 68 (1978), 327
MSC: Primary 47A05
DOI: https://doi.org/10.1090/S0002-9939-1978-0500202-8
MathSciNet review: 0500202
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A counterexample is given which completes the Banach space generalization of a theorem of R. G. Douglas concerning the factorization of Hilbert space operators.


References [Enhancements On Off] (What's this?)

  • [1] R. G. Douglas, On majorization, factorization and range inclusion of operators in Hilbert space, Proc. Amer. Math. Soc. 17 (1966), 413-416. MR 0203464 (34:3315)
  • [2] Mary Embry, Factorization of operators on Banach space, Proc. Amer. Math. Soc. 38 (1973), 587-590. MR 0312287 (47:849)
  • [3] Robin Harte, Berberian-Quigley and the ghost of a spectral mapping theorem, Proc. Roy. Irish Acad. (to appear). MR 511397 (80b:47004)
  • [4] A. E. Taylor, Introduction to functional analysis, Wiley, New York, 1963. MR 0098966 (20:5411)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A05

Retrieve articles in all journals with MSC: 47A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0500202-8
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society